Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 1, Part A
Weighted zygmund type estimates for the volterra convolution type


Author(s): Mamatov Tulkin and Sharipova Nargiza

Abstract: Weighted Zygmund-type estimates are obtained for mixed fractional integrals of the Volterra convolution type for a function of two variables defined by a mixed modulus of continuity.

Pages: 20-31 | Views: 359 | Downloads: 217

Download Full Article: Click Here
How to cite this article:
Mamatov Tulkin and Sharipova Nargiza. Weighted zygmund type estimates for the volterra convolution type. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 20-31.
Journal of Mathematical Problems, Equations and Statistics